MAUDE Adverse Event Report: Zimmer Biomet, Inc. Comprehensive Instrumentation Metal Impactor; Shoulder prosthesis, reverse configuration

Zimmer Biomet, Inc. Comprehensive Instrumentation Metal Impactor; Shoulder prosthesis, reverse configuration
Catalog Number 110029132
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the metal impactor tip fractured.No complications, injuries, or surgical interventions were reported, and no foreign bodies were retained due to this malfunction.The correct surgical technique was used, and an alternate device was used to complete the procedure successfully.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Comprehensive Instrumentation Metal Impactor
Common Device Name
Shoulder prosthesis, reverse configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50788923
Report Number0001825034-2026-02791
Device Sequence Number18495771
Product Code PHX
UDI-Device Identifier00887868470103
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110029132
Device Lot Number67231843
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient Age54 YR
Patient SexUnknown